# SDR DALA2025102107679

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 81,077 hours, 10,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORS 1R,2R,3R,4R,3L, AND 4L DOOR ASSIST BOTTLES LOW.   SERVICED DOOR ASSIST BOTTLES PER A330 AMM 52-15. (7868458)
